Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 41, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 28, 2022, 1:55 AM EDT for Pike County, Kentucky. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2022, 1:55 AM EDT (05:55 UTC)
- Expired
- Jul 28, 2022, 9:03 AM EDT
- In force
- 7 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Pike County, KY
The radar
The Jackson,KY radar (KJKL), 83 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 4:30 AM EDT | FLASH FLOOD | 2 Ne Shelby Gap, KY | ELKHORN CREEK WAS REPORTED OUT OF ITS BANKS AND FLOOD WATERS WERE THREATING HOMES ALONG THE CREEK. RESIDENTS IN THE AREA WERE EVACUATING MULTIPLE HOMES SOUTH OF KY 197 AROUND 430 AM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 5.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 421 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 10.6
The text
As transmitted.
770
WGUS53 KJKL 280555
FFWJKL
KYC195-280900-
/O.NEW.KJKL.FF.W.0041.220728T0555Z-220728T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
155 AM EDT Thu Jul 28 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southwestern Pike County in southeastern Kentucky...
* Until 500 AM EDT.
* At 155 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Elkhorn City, Rockhouse, Lookout, Marrowbone, Ashcamp, Belcher,
Cedarville, Garden Village, Fishtrap Lake, Virgie, Jonancy,
Dorton, Shelby Gap, Adamson, Mouthcard and Toonerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3741 8261 3743 8234 3737 8221 3728 8232
3728 8234 3727 8235 3724 8245 3720 8257
3721 8259
FLASH FLOOD...RADAR INDICATED
$$
CMF3 follow-up statements
834
WGUS53 KJKL 280850
FFWJKL
KYC195-281400-
/O.EXT.KJKL.FF.W.0041.000000T0000Z-220728T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
450 AM EDT Thu Jul 28 2022
The National Weather Service in Jackson has extended the
* Flash Flood Warning for...
Southwestern Pike County in southeastern Kentucky...
* Until 1000 AM EDT.
* At 450 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Elkhorn City, Rockhouse, Lookout, Marrowbone, Ashcamp, Belcher,
Cedarville, Garden Village, Fishtrap Lake, Virgie, Jonancy,
Dorton, Shelby Gap, Adamson, Mouthcard and Toonerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3741 8261 3743 8234 3737 8221 3728 8232
3728 8234 3727 8235 3724 8245 3720 8257
3721 8259
FLASH FLOOD...RADAR INDICATED
$$
RAY817
WGUS53 KJKL 280944
FFWJKL
KYC195-281600-
/O.EXT.KJKL.FF.W.0041.000000T0000Z-220728T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
544 AM EDT Thu Jul 28 2022
The National Weather Service in Jackson has extended the
* Flash Flood Warning for...
Southwestern Pike County in southeastern Kentucky...
* Until noon EDT Thursday.
* At 544 AM EDT, trained weather spotters reported thunderstorms
producing heavy rain in in the Virgie area. Between 2 and 4
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Elkhorn City, Rockhouse, Lookout, Marrowbone, Ashcamp, Belcher,
Cedarville, Garden Village, Fishtrap Lake, Virgie, Jonancy,
Dorton, Shelby Gap, Adamson, Mouthcard and Toonerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3741 8261 3743 8234 3737 8221 3728 8232
3728 8234 3727 8235 3724 8245 3720 8257
3721 8259
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CMF420
WGUS73 KJKL 281303
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
903 AM EDT Thu Jul 28 2022
KYC195-281313-
/O.CAN.KJKL.FF.W.0041.000000T0000Z-220728T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike KY-
903 AM EDT Thu Jul 28 2022
...FLASH FLOOD WARNING FOR SOUTHWESTERN PIKE COUNTY HAS BEEN
REPLACED WITH A FLOOD WARNING...
LAT...LON 3741 8261 3743 8234 3737 8221 3728 8232
3728 8234 3727 8235 3724 8245 3720 8257
3721 8259
$$
VORSTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 1:50 AM EDT, 5 minutes earlier.
Area forecast discussion, Jul 28, 1:50 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 150 AM EDT Thu Jul 28 2022 .UPDATE... Issued at 755 PM EDT WED JUL 27 2022 As predicted by the CAMS earlier in the day, convection has fired up again this evening across eastern KY. While the storms are moving, flash flooding is likely to occur over areas where heavy rain falls on already saturated soils. Grids were in fairly good shape, so only minor tweaks were made. && .SHORT TERM...(This evening through Thursday night) Issued at 446 PM EDT WED JUL 27 2022 The latest analysis shows a larger trough aloft with embedded low over the much of the northern border of the CONUS, with ridging over the southern and western portions of the CONUS. At the surface, the stationary boundary that has been the focus for much of our weather through the short term sits to our north wavering over the border between Kentucky and Ohio, leaving our CWA in the warm sector. The pattern doesn't overall changes little through Thursday night. The front will waver over the region through Thursday before eventually washing out, while another front moves towards the region from the northwest Thursday night. The convection that developed over our area earlier in the afternoon has pushed east and is confined mainly to the Virginia border. Unfortunately, the break won't last. More development is expected tonight, with additional rounds expected to develop near or along the nearby boundary through Thursday night as subtle waves move through the upper level flow. The main story around heavy rain remains largely unchanged. An ample amount of moisture is focused along the nearby boundary and PWATs stay roughly near the 2 inch mark. Prevailing flow stays nearly parallel to the boundary, allowing for the possibility for these efficient rainers to repeat over the same locations. In addition to the potential for future heavy rain, the ample rain received in many locations over the previous days has left many areas with lower FFG values, and it would not take much to cause issues in these locations. So, have allowed the Flood Watch to continue, and have it going out through Friday morning. With the rain and cloud cover, temperatures are likely to be a tad more limited diurnally. Temperatures will dip to the low 70s tonight before warming into the low to mid 80s Thursday. Lows Thursday night are similarly expected to hover near 70. .LONG TERM...(Friday through Wednesday) Issued at 351 PM EDT WED JUL 27 2022 Key Messages: * An unsettled pattern continues through Friday, with the potential for at least isolated Flash Flooding. * This front pushes to the south Saturday possibly leading to a dry day for many locations. * Could see a renewed heavy rainfall potential by Sunday into Monday The model systems remain in good agreement for a more quasi-zonal pattern remaining the story in the upper levels to begin the period. This in conjunction with a nearby boundary will keep the weather wet across Kentucky. There will be ample deep moisture as PWATs remain in the 2 plus inch range, with this residing in the 90th plus percentile in both the NAEFS and EPS. Again, given this and the parallel flow to the boundary will keep the risk of heavy rain and flash flooding, but this should begin to shift south toward the Tennessee Valley by Late Friday into Saturday. This as a wave rides through the larger trough pushing into the Great Lakes and NE States. This will begin pushing that front southward and allow for the a bit more dry air to push into the area underneath a surface high. This weak northerly flow will push PWATs back into the 1.0 to 1.5 inch range and allow some to see little if any precipitation on Saturday. This is short-lived as the aforementioned front pulls back north by Sunday, as Bermuda upper level ridging starts to nose west. However, based on the weather model ensemble systems there is a far amount of uncertainty on how this will play out, but the potential exists for another wet period of weather based on the locally quasi-zonal flow noted. Particularly as we see several waves ride through the flow. This will all happen as the models are in good agreement with the potential for PWATs climbing back into the 2 inch range under deep southerly flow. This is enough for WPC to highlight parts of lower Ohio Valley and Tennessee Valley in the hazards outlook for heavy rainfall for Sunday and Monday, as well parts of the area in a day 4 and 5 slight risk for excessive rainfall. Past Tuesday, we see the upper level ridging that has brought the heat in the Plains states shifts east bringing height rises to the Ohio Valley. This as that boundary lifts north will increase afternoon highs and should be drier overall. However, more diurnally driven showers and thunderstorms become the story. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) ISSUED AT 150 AM EDT THU JUL 28 2022 Rounds of showers and thunderstorms will impact flight categories through the period. To begin, SME, LOZ, SYM, and SJS will start off in VFR, before falling to MVFR towards dawn. JKL will be the exception, where on going convection has brought ceilings to LIFR, with general improvement in the next couple of hours. With that said, additional showers and thunderstorms will pour in overnight and into Thursday, briefly reducing ceilings and/or visibilities for a time. This will be particularly so for any thunderstorms that directly pass over a site. Improving conditions, to VFR, will begin to return toward the afternoon Thursday for most sites. Winds will generally be out of the southwest at less than 10 kts, however higher gusts and variable directions are possible in or near thunderstorms. && .JKL WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday morning for KYZ044-050>052-058>060- 068-069-079-080-083>088-104-106>120. && UPDATE...CMF SHORT TERM...HAS LONG TERM...DJ AVIATION...BB
Hazardous weather outlook, Jul 27, 3:37 PM EDT, 10 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 337 PM EDT Wed Jul 27 2022 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282245- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 337 PM EDT Wed Jul 27 2022 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will affect much of the area, as a frontal boundary oscillates north and south across Eastern Kentucky. Thunderstorms will be persistent in some locations, potentially resulting in flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms are expected Thursday and Thursday night. They should become less numerous on Friday, but will still be possible at times through Tuesday. Heavy rainfall may occur, especially Thursday and Thursday night, which could lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any issues with flooding or high water. DJ/HAS
In the hours before
Local storm report, Jul 27, 11:12 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1112 PM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 2 NE GUERRANT 37.52N 83.47W
07/27/2022 BREATHITT KY TRAINED SPOTTER
SEVERAL REPORTS OF WATER AND DEBRIS OVER
ROAD AT BOTH PUNCHEON CREEK ROAD AND BELCHER
FORK ROAD.
&&
BBLocal storm report, Jul 27, 11:57 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1157 PM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLASH FLOOD 1 NW BEECH 37.38N 83.45W
07/27/2022 BREATHITT KY TRAINED SPOTTER
WATER FLOWING OVER THE ROAD AND IMPACTING A
BRIDGE ON BOWLINGS CREEK RD.
&&
CFLocal storm report, Jul 28, 12:18 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1218 AM EDT THU JUL 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM FLASH FLOOD 1 SE HENDRICKS 37.68N 83.12W
07/28/2022 MAGOFFIN KY PUBLIC
BUSINESS ALONG BEAR BRANCH WAS FLOODED.
&&
CFLocal storm report, Jul 28, 12:21 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1221 AM EDT THU JUL 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM FLASH FLOOD 1 ESE HAZARD 37.25N 83.18W
07/28/2022 PERRY KY TRAINED SPOTTER
EAST MAIN STREET IS FLOODED AND NOT
PASSABLE.
&&
CFLocal storm report, Jul 28, 1:12 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
112 AM EDT THU JUL 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD CANOE 37.45N 83.45W
07/28/2022 BREATHITT KY TRAINED SPOTTER
FLOOD WATERS HAVE WASHED OUT CULVERTS AND
DESTROYED THE ROAD ON JOE LITTLE FORK ROAD
IN THE CANOE AREA OF BREATHITT COUNTY.
&&
ARLocal storm report, Jul 28, 1:50 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
150 AM EDT THU JUL 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM FLASH FLOOD 1 N BRINKLEY 37.32N 82.94W
07/28/2022 KNOTT KY PUBLIC
PORTION OF RT 899 FLOODED NEAR THE IGA STORE
IN HINDMAN.
&&
CFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:09 PM EDT | Special Weather Statement | JKL | Menifee, Montgomery, Morgan, Powell | 51 min |
| Jul 27, 8:14 PM EDT | Special Weather Statement | JKL | Elliott | 31 min |
| Jul 27, 8:31 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Powell | 29 min |
| Jul 27, 8:47 PM EDT | Special Weather Statement | JKL | Johnson, Morgan, Wolfe | 28 min |
| Jul 27, 8:50 PM EDT | Areal Flood Advisory | JKL | Menifee, Morgan, Powell | 3 hr |
| Jul 27, 9:00 PM EDT | Special Weather Statement | JKL | Lee, Powell | 30 min |
| Jul 27, 9:10 PM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 35 min |
| Jul 27, 9:12 PM EDT | Special Weather Statement | JKL | Breathitt, Johnson, Magoffin, Martin | 48 min |
| Jul 27, 9:16 PM EDT | Areal Flood Advisory | JKL | Perry | 3 hr |
| Jul 27, 9:29 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Rockcastle | 31 min |
| Jul 27, 9:31 PM EDT | Areal Flood Advisory | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 4 min |
| Jul 27, 9:35 PM EDT | Flash Flood Warning | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 3 hr |
| Jul 27, 9:49 PM EDT | Flash Flood Warning | JKL | Estill, Lee | 7 hr |
| Jul 27, 10:03 PM EDT | Flash Flood Warning | JKL | Breathitt, Lee, Magoffin, Owsley | 9 hr |
| Jul 27, 10:04 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Magoffin | 9 hr |
| Jul 27, 10:40 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 9 hr |
| Jul 27, 10:41 PM EDT | Flash Flood Warning | JKL | Breathitt, Knott, Owsley, Perry | 9 hr |
| Jul 27, 11:23 PM EDT | Flash Flood Warning | JKL | Clay, Knott, Leslie, Owsley, Perry | 9 hr |
| Jul 27, 11:24 PM EDT | Flash Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 8 hr |
| Jul 28, 12:26 AM EDT | Flash Flood Warning | JKL | Letcher | 7 hr |
| Jul 28, 1:30 AM EDT | River Flood Warning | JKL | Lee | 3 days |
| Jul 28, 1:37 AM EDT | River Flood Warning | JKL | Estill | 4 days |
| Jul 28, 2:46 AM EDT | Flash Flood Warning | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 4 hr |
| Jul 28, 3:34 AM EDT | Flash Flood Warning | JKL | Clay, Laurel | 5 hr |
| Jul 28, 3:36 AM EDT | Areal Flood Advisory | JKL | Jackson, Rockcastle | 3 hr |
| Jul 28, 4:10 AM EDT | Areal Flood Advisory | JKL | Johnson, Martin | 3 hr |
| Jul 28, 5:04 AM EDT | River Flood Warning | JKL | Owsley | 40 hr |
| Jul 28, 5:05 AM EDT | River Flood Warning | JKL | Breathitt | 58 hr |
| Jul 28, 5:30 AM EDT | River Flood Warning | JKL | Letcher | 32 hr |
| Jul 28, 5:31 AM EDT | River Flood Advisory | JKL | Perry | 2 hr |
| Jul 28, 5:33 AM EDT | River Flood Advisory | JKL | Clay | 3 hr |
| Jul 28, 6:53 AM EDT | Areal Flood Warning | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 7 hr |
| Jul 28, 7:03 AM EDT | Areal Flood Warning | JKL | Breathitt, Lee, Magoffin, Owsley | 38 hr |
| Jul 28, 7:21 AM EDT | Areal Flood Warning | JKL | Floyd, Johnson, Magoffin | 38 hr |
| Jul 28, 7:21 AM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 3 hr |
| Jul 28, 7:33 AM EDT | Areal Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 25 hr |
| Jul 28, 7:35 AM EDT | Areal Flood Warning | JKL | Letcher | 28 hr |
| Jul 28, 7:43 AM EDT | Areal Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 28 hr |
| Jul 28, 7:46 AM EDT | Areal Flood Warning | JKL | Breathitt, Knott, Owsley, Perry | 24 hr |
| Jul 28, 8:00 AM EDT | River Flood Warning | JKL | Perry | 27 hr |
| Jul 28, 8:18 AM EDT | Areal Flood Warning | JKL | Clay, Knott, Leslie, Owsley, Perry | 27 hr |
| Jul 28, 8:33 AM EDT | River Flood Advisory | JKL | Magoffin | 4 hr |
| Jul 28, 8:45 AM EDT | River Flood Warning | JKL | Clay | 13 hr |
| Jul 28, 8:55 AM EDT | Areal Flood Warning | JKL | Clay, Laurel | 8 hr |
| Jul 28, 9:03 AM EDT | Areal Flood Warning | JKL | Pike | 27 hr |
| Jul 28, 10:20 AM EDT | Areal Flood Warning | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 25 hr |
| Jul 28, 11:00 AM EDT | River Flood Advisory | JKL | Floyd | 58 hr |
| Jul 28, 11:11 AM EDT | River Flood Advisory | JKL | Harlan | 11 hr |
| Jul 28, 11:14 AM EDT | River Flood Advisory | JKL | Pike | 19 hr |
| Jul 28, 12:15 PM EDT | River Flood Warning | JKL | Magoffin | 18 hr |
| Jul 28, 1:49 PM EDT | Areal Flood Warning | JKL | Wolfe | 116 min |
| Jul 28, 2:59 PM EDT | River Flood Warning | JKL | Harlan | 6 hr |
| Jul 28, 4:47 PM EDT | Areal Flood Warning | JKL | Clay | 15 hr |
| Jul 28, 6:51 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, McCreary, Whitley | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.